






Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to Iceland.
๐ฅ Donโt let pain slow your hustleโpower through with A+Health Ibuprofen!
A+Health Ibuprofen 200mg Softgels offer fast, effective relief from common aches and fever with 300 easy-to-swallow liquid-filled capsules per bottle. Formulated with the same active ingredient as leading brands, these NSAID softgels provide versatile pain management for adults, backed by top customer ratings and exceptional value.












| ASIN | B07Q41WY7F |
| Active Ingredients | Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory drug Active Ingredients Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory drug See more |
| Age Range Description | Adult |
| Best Sellers Rank | #1,834 in Health & Household ( See Top 100 in Health & Household ) #15 in Ibuprofen |
| Brand | A+Health |
| Brand Name | A+Health |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 16,175 Reviews |
| Dosage Form | Softgels |
| Flavor | flavorless |
| Item Dimensions | 2.75 x 2.75 x 4.84 inches |
| Item Form | Softgel |
| Item Weight | 9.6 ounces |
| Item dimensions L x W x H | 2.75 x 2.75 x 4.84 inches |
| Labeler Name | A+Health |
| Manufacturer | Bionpharma Inc. |
| Manufacturer Part Number | IBU300 |
| Model Name | Ibuprofen300ctSoftgels |
| Model Number | IBU300 |
| Net Content Count | 300 Count |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Arthritis Control, Back Pain Relief, Fever Control, Headache Relief |
| Specific Uses For Product | Pain Relief |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 369452260838 |
| Unit Count | 300.0 Count |
S**H
Medicine
Works great however pills are very smelly. So if you donโt mind the smell, when you first open bottle then Iโd recommend
A**R
Great Generic Ibuprofen
Great alternative to the name brand Advil. The medicine is fast acting for pain, inflammation, and does the job. Also, much more affordable than its name brand alternative.
R**D
Needed Value
With both of us having arthritic knees we need an ongoing supply of ibuprophen. Good medication. Good price.
L**Z
Great value
These are so easy to swallow and you canโt beat the price
D**E
Pain reliever
Does what itโs supposed to do, relieve pain
A**C
Work fine and are cheap but have a funny smell to them.
You get a lot and they work just fine, but they have a weird smell to them that I don't get from Kirkland or name brands. Gives me a feeling like its so cheap because they went bad or something and are just being sold at a discount because of it. Still it was cheap and works just fine.
E**H
Works great
Works great depending on the problem.
O**Z
IBUPROFEN LIQUID GELS
Exceptional buy just as good as name brand easy to swallow work for pain and aches extremely well HIGHLY RECOMMEND
Trustpilot
2 months ago
2 weeks ago